# SDR DALA2017052104055

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 47,594 hours, 32,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN CEILING FORWARD OF 1ST CLASS IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY IN B5-259 POWER PACK REF AMM 33-51. OPERATIONAL CHECK IS GOOD.
